# SDR AMTA200600159

- Difficulty date: March 9, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 SLIDE LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE, OPS CHECK GOOD.  (K)
